Alert archive / Florida / High Surf Advisories in 2011
High Surf Advisory 3, NWS Tallahassee, FL
NWS Tallahassee, FL issued this high surf advisory at Apr 4, 2011, 7:48 AM CDT for Bay County, Gulf County, Walton County, Florida. It took effect at Apr 4, 2011, 4:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2011, 7:48 AM CDT (12:48 UTC)
- In effect from
- Apr 4, 2011, 4:00 PM CDT
- Expired
- Apr 5, 2011, 1:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Gulf County, FL, Walton County, FL
The radar
The Eglin Afb radar (KEVX), 41 km from the middle of the area, began a volume at 12:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 0.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
590 WHUS42 KTAE 041248 CFWTAE URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 848 AM EDT MON APR 4 2011 ...A HIGH SURF ADVISORY IS NOW IN EFFECT FROM 5 PM EDT /4 PM CDT/ THIS AFTERNOON TO 8 AM EDT /7 AM CDT/ TUESDAY FOR THE BEACHES OF THE FLORIDA PANHANDLE... ...A HIGH RISK FOR RIP CURRENTS IS NOW IN EFFECT FROM 5 PM EDT /4 PM CDT/ THIS AFTERNOON THROUGH TUESDAY MORNING FOR THE BEACHES OF THE FLORIDA PANHANDLE AND WESTERN BIG BEND... .INCREASING SOUTHERLY WINDS LATE THIS AFTERNOON AND EVEN STRONGER SOUTHWEST WINDS TONIGHT OUT AHEAD OF AN APPROACHING SQUALL LINE... WILL MAKE FOR DANGEROUS CONDITIONS FOR ANYONE ENTERING THE WATERS ALONG THE BEACHES OF THE FLORIDA PANHANDLE. ALTHOUGH THE STRONGEST WINDS AND HIGHEST BREAKING WAVES ARE EXPECTED DURING THE OVERNIGHT HOURS WHERE FEW PEOPLE ENTER THE WATER...THE OVERALL THREAT FOR HIGH SURF AND DANGEROUS RIP CURRENTS COULD RAMP UP VERY QUICKLY LATE THIS AFTERNOON AND LINGER INTO EARLY TUESDAY MORNING BEFORE STRONG OFFSHORE FLOW BEGINS TO DAMPEN THE HIGHER SEAS. BREAKING WAVES MAY REACH AS HIGH AS 3 TO 5 FEET WITH HIGHER SETS THIS AFTERNOON BEFORE PEAKING AT 5 TO 7 FEET WITH HIGHER SETS TONIGHT. AT THIS TIME...A MODERATE RISK OF RIP CURRENTS IS EXPECTED DURING THE DAY ON TUESDAY...AND THE LINGERING SWELLS AND OFFSHORE WINDS MAY ALLOW FOR GOOD SURFING CONDITIONS FOR HIGHLY EXPERIENCED SURFERS. FLZ108-112-114-051200- /O.NEW.KTAE.SU.Y.0003.110404T2100Z-110405T1200Z/ /O.NEW.KTAE.RP.S.0006.110404T2100Z-110405T1200Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF- 848 AM EDT MON APR 4 2011 /748 AM CDT MON APR 4 2011/ ...A HIGH SURF ADVISORY IS NOW IN EFFECT FROM 5 PM EDT /4 PM CDT/ THIS AFTERNOON TO 8 AM EDT /7 AM CDT/ TUESDAY... ...A HIGH RISK FOR RIP CURRENTS IS NOW IN EFFECT FROM 5 PM EDT /4 PM CDT/ THIS AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 5 PM EDT /4 PM CDT/ THIS AFTERNOON TO 8 AM EDT /7 AM CDT/ TUESDAY...AS WELL AS A HIGH RISK FOR RIP CURRENTS FOR THE SAME TIMES. INCREASING SOUTHERLY WINDS LATE THIS AFTERNOON AND EVEN STRONGER SOUTHWEST WINDS TONIGHT OUT AHEAD OF AN APPROACHING SQUALL LINE... WILL MAKE FOR DANGEROUS CONDITIONS FOR ANYONE ENTERING THE WATERS ALONG THE BEACHES OF THE FLORIDA PANHANDLE. ALTHOUGH THE STRONGEST WINDS AND HIGHEST BREAKING WAVES ARE EXPECTED DURING THE OVERNIGHT HOURS WHERE FEW PEOPLE ENTER THE WATER...THE OVERALL THREAT FOR HIGH SURF AND DANGEROUS RIP CURRENTS COULD RAMP UP VERY QUICKLY LATE THIS AFTERNOON AND LINGER INTO EARLY TUESDAY MORNING BEFORE STRONG OFFSHORE FLOW BEGINS TO DAMPEN THE HIGHER SEAS. BREAKING WAVES MAY REACH AS HIGH AS 3 TO 5 FEET WITH HIGHER SETS ACROSS THE PANHANDLE BEACHES THIS AFTERNOON BEFORE PEAKING AT 5 TO 7 FEET WITH HIGHER SETS TONIGHT. AT THIS TIME...A MODERATE RISK OF RIP CURRENTS IS EXPECTED DURING THE DAY ON TUESDAY...AND THE LINGERING SWELLS AND OFFSHORE WINDS MAY ALLOW FOR GOOD SURFING CONDITIONS FOR HIGHLY EXPERIENCED SURFERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING DANGEROUS RIP CURRENTS AND POSSIBLE LOCALIZED...BUT MINOR...BEACH EROSION. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ FLZ115-051200- /O.NEW.KTAE.RP.S.0006.110404T2100Z-110405T1200Z/ COASTAL FRANKLIN- 848 AM EDT MON APR 4 2011 ...A HIGH RISK FOR RIP CURRENTS IS NOW IN EFFECT FROM 5 PM EDT THIS AFTERNOON THROUGH TUESDAY MORNING... INCREASING SOUTHERLY WINDS LATE THIS AFTERNOON AND EVEN STRONGER SOUTHWEST WINDS TONIGHT OUT AHEAD OF AN APPROACHING SQUALL LINE... WILL MAKE FOR DANGEROUS CONDITIONS FOR ANYONE ENTERING THE WATERS ALONG THE BEACHES OF THE FLORIDA BIG BEND. ALTHOUGH THE STRONGEST WINDS AND HIGHEST BREAKING WAVES ARE EXPECTED DURING THE OVERNIGHT HOURS WHERE FEW PEOPLE ENTER THE WATER...THE OVERALL THREAT FOR DANGEROUS RIP CURRENTS COULD RAMP UP VERY QUICKLY LATE THIS AFTERNOON AND LINGER INTO EARLY TUESDAY MORNING BEFORE STRONG OFFSHORE FLOW BEGINS TO DAMPEN THE HIGHER SEAS. BREAKING WAVES MAY REACH AS HIGH AS 2 TO 4 FEET LATE THIS AFTERNOON AND PEAK AT 3 TO 5 FEET WITH HIGHER SETS LATE TONIGHT OVER SAINT GEORGE AND DOG ISLANDS. AT THIS TIME...A MODERATE RISK OF RIP CURRENTS IS EXPECTED DURING THE DAY ON TUESDAY...AND THE LINGERING SWELLS AND OFFSHORE WINDS MAY ALLOW FOR GOOD SURFING CONDITIONS FOR HIGHLY EXPERIENCED SURFERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ 17-GOULD
1 follow-up statement
431 WHUS42 KTAE 042145 CFWTAE URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 545 PM EDT MON APR 4 2011 ...HIGH SURF ADVISORY UNTIL 2 PM EDT /1 PM CDT/ TUESDAY FOR THE FLORIDA PANHANDLE BEACHES... ...HIGH RIP CURRENT RISK THROUGH TUESDAY AFTERNOON FROM ST GEORGE ISLAND WESTWARD... .STRONG SOUTH WINDS AHEAD OF AN APPROACHING STRONG COLD FRONT WILL CAUSE THE SURF TO INCREASE THIS EVENING AND OVERNIGHT...AND REMAIN ELEVATED INTO TUESDAY ALONG THE FLORIDA PANHANDLE BEACHES. THE HIGH SURF AND STRONG RIP CURRENTS WILL BE VERY HAZARDOUS FOR SWIMMERS. FLZ108-112-114-051800- /O.EXT.KTAE.SU.Y.0003.000000T0000Z-110405T1800Z/ /O.EXT.KTAE.RP.S.0006.000000T0000Z-110405T1800Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF- 545 PM EDT MON APR 4 2011 /445 PM CDT MON APR 4 2011/ ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 2 PM EDT /1 PM CDT/ TUESDAY FOR THE FLORIDA PANHANDLE BEACHES... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH TUESDAY AFTERNOON FOR THE FLORIDA PANHANDLE AND BIG BEND BEACHES... REPORTS FROM PANAMA CITY BEACH EARLY MONDAY AFTERNOON INDICATE THAT THE SURF WAS 2 TO 3 FEET...WITH OCCASIONAL SETS UP TO 4 FEET. THE SURF WILL CONTINUE TO BUILD TONIGHT...PEAKING IN THE 3 TO 5 FEET RANGE BY DAWN TUESDAY...WITH OCCASIONAL SETS UP TO 7 FEET POSSIBLE. STRONG ONSHORE WINDS TONIGHT WILL CHANGE TO STRONG NORTHWEST WINDS BEHIND A STRONG COLD FRONT TUESDAY MORNING...MAKING FOR VERY CHOPPY CONDITIONS. FREQUENT STRONG RIP CURRENTS ARE LIKELY. THESE OFFSHORE WINDS WILL QUICKLY CAUSE THE SURF TO DECREASE BELOW ADVISORY LEVELS BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING DANGEROUS RIP CURRENTS AND POSSIBLE LOCALIZED...BUT MINOR...BEACH EROSION. WIND AND SURF CONDITIONS SUPPORT DANGEROUS RIP CURRENTS. RIP CURRENTS ARE LIFE THREATENING TO ANYONE ENTERING THE WATER. && $$ FLZ115-051800- /O.EXT.KTAE.RP.S.0006.000000T0000Z-110405T1800Z/ COASTAL FRANKLIN- 545 PM EDT MON APR 4 2011 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH TUESDAY AFTERNOON... A BEACH CAMERA ON ST GEORGE ISLAND BEACH MONDAY AFTERNOON SHOWED THAT THE LOCAL SURF WAS ABOUT 2 TO 3 FEET. THE COMBINATION OF RELATIVELY HIGH SURF AND STRONG ONSHORE WINDS WILL CREATE FREQUENT AND STRONG RIP CURRENTS. THIS THREAT WILL GRADUALLY DIMINISH BY TUESDAY AFTERNOON AS STRONG OFFSHORE WINDS CAUSE THE SURF TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND AND SURF CONDITIONS SUPPORT DANGEROUS RIP CURRENTS. RIP CURRENTS ARE LIFE THREATENING TO ANYONE ENTERING THE WATER. && $$ FOURNIER
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this high surf advisory went out at Apr 4, 2:21 AM CDT, 5 hours 27 minutes earlier.
Area forecast discussion, Apr 4, 2:21 AM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 321 AM EDT MON APR 4 2011 ...SLIGHT RISK OF SEVERE STORMS TONIGHT... .SYNOPSIS...THE LONG WAVE PATTERN REMAINS PROGRESSIVE ACROSS THE CONUS THIS MORNING WITH A BROAD RIDGE OVER MUCH OF THE E AND A POSITIVELY TILTED TROUGH SWEEPING EWD ACROSS THE NRN AND CENTRAL PLAINS AND SRN ROCKIES. SURFACE ANALYSIS SHOWS LOW PRESSURE ASSOCIATED WITH THIS TROUGH OVER NRN IL WITH A COLD FRONT TRAILING SWWD INTO THE SRN PLAINS. CONVECTION DEVELOPED RAPIDLY AHEAD OF THE COLD FRONT SUN EVENING AND CONTINUES TO SLOWLY DEVELOP SWWD ALONG THE BOUNDARY. SURFACE HIGH PRESSURE IS CENTERED OFF THE SE U.S. COAST AND IS RIDGING WWD ALONG THE NRN GULF COAST. RETURN FLOW IS ALREADY OCCURRING IN EARNEST ACROSS THE N CENTRAL AND NW GULF AS EVIDENCED BY LOW CLOUDS STREAMING NWD JUST W OF THE FORECAST AREA. DEW POINTS HAVE ALSO RECOVERED INTO THE MID 60S FROM THE WRN FL PANHANDLE AND S CENTRAL AL WWD TO THE LOWER MS VALLEY. && .SHORT TERM...TODAY THROUGH WED. THE UPPER TROUGH IN THE PLAINS WILL REACH THE MS VALLEY BY 00Z AND TAKE ON A NEUTRAL TILTED FROM THERE AS IT SWEEPS EWD TO THE APPALACHIANS AND NERN GULF OVERNIGHT. OUR FORECAST AREA WILL FIND ITSELF IN THE RIGHT ENTRANCE REGION OF THE UPPER JET BY 06Z TUE. A STRENGTHENING LOW LEVEL JET WILL ALSO TRAVERSE THE AREA AHEAD OF THE FRONT WITH 850-MB WINDS IN EXCESS OF 60 KT ACROSS OUR NRN ZONES TONIGHT. BULK SHEAR OF 45-55 KT IS FORECAST TO BE COINCIDENT WITH SBCAPES PF 500-1000 J/KG. WHILE THE INSTABILITY WILL BE DECREASING BY THE TIME THE SYSTEM REACHES THIS FAR E...WE STILL BELIEVE THAT A QLCS WILL ENTER OUR FORECAST AREA BY AROUND MIDNIGHT (THE 4-KM WRF SHOWS ABOUT 06Z) AND EXIT E OF THE AREA TUE MORNING AFTER SUNRISE. THE PRIMARY MODE ANTICIPATED WITH THIS EVENT WILL BE BOWING LINE SEGMENTS WITH DAMAGING STRAIGHT LINE WINDS THE MAIN THREAT. SEVERE HAIL WILL ALSO BE POSSIBLE IN SOME OF THE STRONGER UPDRAFTS. ISOLATED TORNADOES CAN ALSO NOT BE RULED OUT. LOCAL CONFIDENCE GRIDS SHOW A GREATER THAN 15 PERCENT CHANCE FOR SEVERE WITHIN 25 MILES OF A POINT ACROSS MUCH OF THE AREA...EVEN UP TO 30 PERCENT ACROSS OUR FAR WRN ZONES. WE HAVE MAINTAINED A CATEGORICAL POP ACROSS THE BOARD FOR TONIGHT EVEN THOUGH MUCH OF THE POP GUIDANCE HAS BACKED OFF A BIT. ONCE THE COLD FRONT PUSHES E OF THE AREA TUE MORNING...COOLER AIR WILL ARRIVE. DAYTIME HIGHS ON TUE WILL BE A GOOD 15 DEGREES COOLER THAN TODAY IN MANY AREAS...20 DEGREES IN A FEW SPOTS. THAT TRANSLATES TO MID TO UPPER 60S. WITH TEMPS TOPPING OUT THIS LOW AND A DRY AIR MASS IN PLACE...TEMPS WILL PLUMMET UNDER NEAR IDEAL RADIATIONAL COOLING CONDITIONS TUE NIGHT AS SURFACE HIGH PRESSURE BUILDS OVER THE AREA. OVERNIGHT LOWS SHOULD DROP BELOW 40 ACROSS MOST INLAND AREAS WITH A FEW OF THE NORMALLY COLDEST SPOTS GETTING TO THE MID 30S. IT IS NOT OUT OF THE QUESTION THAT A BIT OF FROST COULD BE POSSIBLE IN THESE COLDEST AREAS. TEMPS WILL REBOUND QUICKLY ON WED WITH MID TO UPPER 70S FOR MOST AREAS FOR AFTERNOON HIGHS. .LONG TERM...WED NIGHT THROUGH NEXT MON. BASED ON THE GFS AND EURO...THE LONG RANGE PATTERN LOOKS LIKE IT WILL FEATURE A STRENGTHENING UPPER LEVEL RIDGE OVER THE GULF COAST STATES WITH A RATHER DEEP TROUGH OVER THE INTERMOUNTAIN WEST. IN FACT...500 MB HEIGHTS EXCEED 588 DM ON BOTH THE GFS AND EURO BY NEXT WEEKEND OVER THE GULF COAST REGION AND HIGH TEMPERATURES COULD APPROACH 90 DEGREES OVER INLAND AREAS. WITH A BUILDING UPPER LEVEL RIDGE EXPECTED...SHOWER CHANCES LOOK MINIMAL. A VERY WEAK DISTURBANCE MAY PASS CLOSE ENOUGH TO THE WESTERN ZONES ON FRIDAY TO PROVIDE JUST A SLIGHT CHANCE OF SHOWERS...BUT OTHERWISE DRY CONDITIONS ARE FORECAST THROUGH THE PERIOD WITH ABOVE NORMAL TEMPERATURES. TOWARDS THE VERY END OF THE PERIOD THE RIDGE MAY FLATTEN SOMEWHAT AS THE TROUGH EJECTS OUT INTO THE PLAINS...BUT WILL KEEP NEXT MONDAY DRY FOR NOW. && .MARINE...TODAY THROUGH FRI. WINDS WILL SLOWLY BUT STEADILY INCREASE TODAY AND WE WILL INCLUDE AN EXERCISE CAUTION HEADLINE. ADVISORY CONDITIONS ARE FORECAST BY TONIGHT. THE STRONG ONSHORE FLOW WILL EVENTUALLY CREATE A HIGH RISK FOR RIP CURRENTS BY TONIGHT AND A HIGH SURF ADVISORY MAY ALSO BECOME NECESSARY. WILL DEFER THESE DECISION TO THE DAY SHIFT. WE WILL HOWEVER GO AHEAD AND ISSUE THE SMALL CRAFT ADVISORY FOR TONIGHT. THIS WILL BE A FAIRLY SHORT-LIVED EVENT AS WINDS AND SEAS WILL BOTH DROP BELOW HEADLINE CRITERIA BY TUE EVENING. && .AVIATION...THROUGH 06Z TUE. MOIST SOUTHERLY FLOW FROM THE GULF WILL PROVIDE THE POSSIBILITY OF SOME EARLY MORNING CIG RESTRICTIONS THIS MORNING...ALTHOUGH MAINLY EXPECTING JUST MVFR CIGS. CIGS WILL LIFT WITH DAYTIME HEATING. AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF AN APPROACHING COLD FRONT...SOUTH TO SOUTHWESTERLY WINDS WILL BECOME QUITE GUSTY THIS AFTERNOON WITH GUSTS NEAR 25 KNOTS POSSIBLE. TSRA ASSOCIATED WITH A SQUALL LINE IS EXPECTED TO ARRIVE AT KDHN AND KECP SOMETIME AROUND 06Z TUESDAY...BUT SINCE THAT IS RIGHT AT THE END OF THIS FORECAST PERIOD WILL DELAY A MENTION UNTIL THE NEXT TAF PACKAGE WHEN TIMING CAN BE BETTER ESTIMATED. && .FIRE WEATHER...INCREASING MOISTURE AHEAD OF A FRONTAL BOUNDARY WILL PRECLUDE RED FLAG CONDITIONS FOR TODAY. AS WE MOVE INTO TUESDAY... DRIER AIR BEHIND THE FRONT COMBINED WITH SUSTAINED 20 FOOT WINDS NEAR 15 KNOTS AND HIGH DISPERSIONS HAS PROMPTED A FIRE WEATHER WATCH FOR ALL OF OUR FLORIDA ZONES EXCEPT DIXIE COUNTY. LOW RELATIVE HUMIDITY VALUES ARE FORECAST TO CONTINUE ON WEDNESDAY AFTERNOON BEFORE A MODERATING TREND BEGINS TOWARDS THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 84 59 69 38 76 / 10 80 20 0 0 PANAMA CITY 78 59 65 45 69 / 30 80 10 0 0 DOTHAN 85 53 67 40 75 / 20 80 10 0 0 ALBANY 87 54 65 40 76 / 10 80 10 0 0 VALDOSTA 86 60 67 39 76 / 0 80 40 0 0 CROSS CITY 85 61 68 37 77 / 0 80 50 0 0 APALACHICOLA 77 60 67 45 70 / 20 80 20 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...FIRE WEATHER WATCH TUE AFTERNOON ALL ZONES EXCEPT FLZ034-134. GM...SMALL CRAFT ADVISORY 02-18Z TUE ALL LEGS. && AVIATION/FIRE WX/LONG TERM...VAN DYKE REST OF DISCUSSION...WOOL
Hazardous weather outlook, Apr 4, 4:15 AM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 515 AM EDT MON APR 4 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-051000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 515 AM EDT MON APR 4 2011 /415 AM CDT MON APR 4 2011/ ...SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A SQUALL LINE OF THUNDERSTORMS WILL CROSS THE FORECAST AREA TONIGHT. THE MAIN BAND OF STORMS IS EXPECTED TO REACH SOUTHEAST ALABAMA AND THE CENTRAL PORTIONS OF THE FLORIDA PANHANDLE BY AROUND MIDNIGHT AND EXIT EAST OF THE SUWANNEE RIVER BY MID MORNING ON TUESDAY. THE PRIMARY MODE OF CONVECTION IS EXPECTED TO BE BOWING LINE SEGMENTS THAT COULD PRODUCE DAMAGING WIND GUSTS. SEVERE HAIL WILL BE POSSIBLE IN THE STRONGEST UPDRAFTS. ISOLATED TORNADOES CANNOT BE RULED OUT. THE SQUALL LINE IS EXPECTED TO BEGIN WEAKENING AS IT CROSSES THE REGION OVERNIGHT AND SEVERE WEATHER IS LESS LIKELY EAST OF A LINE FROM ALBANY TO TALLAHASSEE. IN ADDITION TO THE SEVERE WEATHER THREAT...THERE WILL BE A HIGH RISK FOR RIP CURRENTS BY TONIGHT AND A HIGH SURF ADVISORY MAY BECOME NECESSARY. WINDS AND SEAS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS OVERNIGHT AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WINDS...SEAS AND SURF HEIGHTS WILL GRADUALLY SUBSIDE DURING THE DAY ON TUESDAY. MUCH COOLER AIR WILL ARRIVE IN THE WAKE OF THE COLD FRONT. TUESDAY NIGHT...A FEW OF THE NORMALLY COLDEST INLAND LOCATIONS COULD DROP INTO THE MID 30S. IF THIS OCCURS... PATCHY FROST CANNOT BE RULED OUT. NO OTHER HAZARDOUS WEATHER IS ANTICIPATED FOR THE REMAINDER OF THE WEEK AND NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:11 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 9 more | 35 hr |
| Apr 4, 3:21 AM CDT | Small Craft Advisory | TAE | 40 hr | |
| Apr 4, 7:48 AM CDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 29 hr |
Nearby
High Surf Advisories in Florida, 2011Every high surf advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.